Table of Contents Author Guidelines Submit a Manuscript
Volume 59, Issue 4, Pages 143-147

The Genus Parada Horvath (Hemiptera: Tingidae)

Iowa State College, Ames, USA

This article is in the public domain. This is an open access article, free of all copyright, and may be freely reproduced, distributed, transmitted, modified, built upon, or otherwise used by anyone for any lawful purpose. The work is made available under the Creative Commons CC0 public domain dedication.


This article has no abstract.